# SDR O2GA2015091480701

- Difficulty date: September 13, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Beech B300
- Aircraft serial: FL892
- Aircraft time: 998 hours, 855 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI RT BRAKE PEDAL WENT TO FLOOR & LT BRAKE PEDAL FELT SPONGY.  BLED BRAKE SYS, RAN ENGS & PERFORMED TAXI CHECK WITH NO DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.
